EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 2 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-2013 |
| Medical Device Problem Codes |
Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Synovitis (2094); Implant Pain (4561)
| Date of Event |
02/11/2014
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: serial number item number and full description (b)(6), 200-02-32 - three peg patella 32mm, (b)(6), 02-010-01-0220 - logic femoral ps cem left sz 2, (b)(6), 02-012-39-2010 - logic tibia fin tray cem sz 2f/1t, (b)(6), stryker bone cement, simplex p.The device was not returned for evaluation and no photographs or x-rays were provided for review; therefore the reported event cannot be confirmed through analysis.The cause of the reported event cannot be determined based on the information made available.Should additional, relevant information become available, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 46 months after a left total knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear, pain, and component loosening.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6 mdr section codes updated/corrected: a, b, e, g the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.